It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on clomid for 4 months. Yes I did feel sick. I didn't realise it was a side effect and after being nauseous for a few days checked the packet info and realised what was causing it. I had bad side effects for the first few months but now they are not too bad, just hot flushes.

I went on this as my periods were between 5-8 weeks apart and it has totally regulated me to 28 days. However, last month I ran out of ovulation sticks and seemed to be late ovulating but couldn't check when it was for sure as had no sticks! All I know now is its almost 5 weeks since last AF. Got my hopes up and did a test just after 28 days but it was negative.
Not sure what is going on but can't face doing another test to see a BFN again.

I read on the internet that there has been a study done which showed an increase in pregnancies when the drug was taken on the first day of AF. Thats the only thing I did different last month as I take it on day 2 anyway so didn't think it would make much difference. However, now I don't know whats happening. I'm going to ask for follicle tracking next month.

Every month I think 'maybe this is it' and imagine symptoms so I know what you mean.
Good luck on the clomid. Hopefully the nausea will go away for you too.

monday................did another test.............negative. Feeling very confused and very sad.





All times are GMT -7. The time now is 07:11 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!